Forgot your password?
By -Jay-, May 24, 2003 in Scar treatments
I have heard that you should wait 6 months to a year after taking accutane before attempting to treat your scars. If I were in your position I'd probably wait just to be on the safe side, but that's just me.
Yeah, you might be starting too soon.
After six months, you should do peels with copper peptides instead. I say that because you might get an initial breakout with the Retin A, and it might flip you out a bit.
I'm on Retin A micro and I love it! However, I think you would get a better result from doing peels and using copper peptides, may SUPER CP Serum.
For information about copper peptides, go to: www.skinbiology.com
A lot of people do glycolic or lactic acid peels once or twice a week and add in the copper peptides.
I've had some very stubborn red marks that are responding well with the addition of the SUPER CP Serum. I had been using the regular CP Serum for over a year; about a year and a half. Am seeing great results with the Super. Not the Super Cop, but the Super CP Serum, which is more for people with acne.
But you shouldn't start doing this for a while. Wait 6 months.
My face with trazorac peels tremendously you have no idea. But it only helps around 5-10% ive used it for 8 months
it just starts peeling the same layer
and your skin becomes realy sensitive and really soft
it wont help much more after scars
does with redness but it stops after aw hile
cuz it only removes the top top top layer and only that.
isn`t retin A just a topical version of accutane? i heard it thins your skin and has all sorts of other weird side effects.
If i were you i wouldn`t touch retin A, its way too harsh to use so soon, get elicina or some other scar healing cream, i have used it for about 3 weeks and it has lightened a lot of red marks i had left over from accutane... O:) it is stupidly expensive though...
Retin A sucked for me. I had two misealy pimples and I thought Retin A would do the trick. BAD IDEA!!!!! Those two pimples turned into 4 juicy zits! I stopped the Retin A and used Dan regimen, it was a savior, they were gone in 2-3 days. Now I need to deal with these scars.
All retin-a products are horrible for me. I first started Retin-A back in november when I had a couple of pimples (we're talking 2 tiny pimples on the chin), and that turned into real acne.
My advice to you: DO NOT START RETIN-A. Though it may work for some, for others (like me) it makes their acne 30 times worse and never clears it up. I was on Retin-A for 5 months, and Retin-A micro for 7 weeks (I just stopped last night). Since you are clear thanks to Accutane, DON'T start retin-a. You will be so upset when you have a breakout from it.
You can post now and register later. If you have an account, sign in now to post with your account.
× Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
× Your link has been automatically embedded. Display as a link instead
× Your previous content has been restored. Clear editor
× You cannot paste images directly. Upload or insert images from URL.